Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness, tingling whole face, body aches - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   Since Jan. of 2010 I have been suffering with the following symptoms: numbness and tingling in my legs and my whole face; body aches all over; heavy fatigued; and difficulty trouble walking and I been in and out of doctors offices; the hospital; and urgent care centers; no one can tell me whats wrong..I have had all sorts of test and they have came out fine...... Is there any doctor who have had clients suffer with similar symptoms and have given them a diagnosis...???Please help...I feel it will be to late when they find out and I will not be able to walk....... Meds amitriptyline10mg 2x a day to help sleep vitamin B-6 (doctor just added) Neurontin 300mg x1 every 12hrs.For pain in legs Tramadol 50mg x1 tablet twice a day for pain Niacin 250mg (doctor just added) Depo Shot- every 3mos. birth control Doxycycline Hyc 100mg x1 capsule a day Medical history 2004 were i was hit from behind- was diagnosed with wipe lash..has physical therapy was fine until Jan. 2010 Allergies All nausea meds codeine
Doctor :   Hi
Doctor :   I am
Doctor :   Let me read your query first
User :   ok
Doctor :   With the plethora of the medical problems that you have please understand my limitations to help you here

Doctor :   It requires an holistic examination
Doctor :   to find out the exact reasons
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor